# SDR WX0A070424

- Difficulty date: October 2, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN IN FLIGHT.  REDUCED WITH RIGHT PACK OFF.  TROUBLESHOOTING SYSTEM PER WDM 21-11-00.  FOUND WIRE BROKEN ON AIR CONDITIONING SHUTOFF VALVE SWITCH S1-295.  REPAIRED WIRE PER SRM 20-20.  OPS TESTED SYSTEM GOOD REF 21-30-00.  AIRCRAFT RETURN TO SERVICE.
